Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalized Kakutani-Kodaira theorem


Author: Zhiguo Hu
Journal: Proc. Amer. Math. Soc. 133 (2005), 3437-3440
MSC (2000): Primary 22D05
Published electronically: May 9, 2005
MathSciNet review: 2161170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we present a generalized Kakutani-Kodaira theorem for all locally compact groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22D05

Retrieve articles in all journals with MSC (2000): 22D05


Additional Information

Zhiguo Hu
Affiliation: Department of Mathematics and Statistics, University of Windsor, Windsor, Ontario, Canada N9B 3P4
Email: zhiguohu@uwindsor.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07936-0
PII: S 0002-9939(05)07936-0
Keywords: Locally compact groups, cardinal invariants of locally compact groups, the Kakutani-Kodaira Theorem
Received by editor(s): November 27, 2003
Received by editor(s) in revised form: June 22, 2004
Published electronically: May 9, 2005
Additional Notes: This research was supported by an NSERC grant.
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.